MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VASCUTRACK PTA DILATATION CATHETER; PTA BALLOON DIALATION CATHETER

BARD PERIPHERAL VASCULAR, INC. VASCUTRACK PTA DILATATION CATHETER; PTA BALLOON DIALATION CATHETER
Model Number V1850200
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code Injury (2348)
Date of Event 06/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Expiry date: (4/28/2022).
 
Event or Problem Description
It was reported that during an angioplasty procedure in femoral artery, the pta balloon allegedly unable to deflate.The procedure was completed by using a needle stick to deflate the balloon.The current status of the patient is unknown.

Brand Name
VASCUTRACK PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DIALATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10474934
Report Number2020394-2020-05539
Device Sequence Number11299418
Product Code PNO
UDI-Device Identifier00801741061707
UDI-Public(01)00801741061707
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K103459
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV1850200
Device Catalogue NumberV1850200
Device Lot NumberGFDR3283
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2020
Initial Report FDA Received Date08/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR